Acute cerebrovascular accident after Cisplatin treatment in a patient taking letrozole.

Details

Serval ID
serval:BIB_CE4992C52F2C
Type
Article: article from journal or magazin.
Publication sub-type
Case report (case report): feedback on an observation with a short commentary.
Collection
Publications
Institution
Title
Acute cerebrovascular accident after Cisplatin treatment in a patient taking letrozole.
Journal
Chemotherapy
Author(s)
Digklia A., Voutsadakis I.A.
ISSN
1421-9794 (Electronic)
ISSN-L
0009-3157
Publication state
Published
Issued date
2012
Volume
58
Number
6
Pages
435-438
Language
english
Notes
Publication types: Journal ArticlePublication Status: ppublish. PDF type: Clinical Study et Case presentation
Abstract
Vascular thrombotic events are common in patients with cancer and chemotherapy is considered a contributing factor. Venous thrombotic events are more common than arterial ones which are less documented. In this report, we describe a patient with right homonymous hemianopsia following treatment with cisplatin for small cell lung carcinoma while also taking letrozole. A brief review of the literature on arterial thrombotic events after chemotherapy follows.
Pubmed
Web of science
Open Access
Yes
Create date
23/05/2013 18:37
Last modification date
20/08/2019 16:48
Usage data